# SDR COMA0860436

- Difficulty date: October 24, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 23,388 hours, 20,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL DRAIN FWD OF ACCESS PANELS 610AB FWD AND AFT DRAIN ATTACH HOLES ARE DAMAGED.  REAMED AND INSTALLED FREEZE PLUGS AT FUEL DRAIN FWD AND AFT ATTACH HOLES PER COMAIR EA NR 10-5721-02382.
